Sometimes I drop very low----40 yesterday

Turtle
By Turtle Latest Reply 2011-07-12 21:34:24 -0500
Started 2011-07-11 22:12:58 -0500

I fell yesterday because my bg was 40 even after both brkfst and lunch. After I ate one of those suger tabs that my dr rx'd long ago, it sored to 169. That is high for me. My dr said no higher than 125. The low washed me out and gave me a lasting headache. The fall was difficult cuz it's hard to get up with 2 new knees and an ankle with a plate in it.


5 replies

Jim Edwards
Jim Edwards 2011-07-12 13:26:08 -0500 Report

Whoa! I start not feeling right about 80 and have been down as low as 68. At 68 I was barely able to function enough to know I needed sugar. I figure at 40 I would be in a permanent coma. Hope you are doing better today. Jim

JoleneAL
JoleneAL 2011-07-12 06:49:26 -0500 Report

What are your medications? Maybe you are taking too much? Have you talked to your doctor? I didn't know that glucose tablets were a prescription? The tablets are usually 4grams and the liquid/gels are 15grams.

Next Discussion: just got diagnosed »